# SDR 99ZZZX455

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24A
- Aircraft serial: 119
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM PRESSURE LOSS.  FOUND LOOSE LINE ON LEFT GEAR ACTUATOR.  TIGHTENED LINE.  REPLACED BOTH ENGINE HYDRAULIC PUMPS AND FILTERS.  C/W RETRACTION CHECK.  RAN AND LEAK CHECKED HYDRAULIC PUMPS AND FILTERS.
